# SDR AALA202002109005

- Difficulty date: February 3, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 33,986 hours, 13,556 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND STABILIZER LOWER SURFACE SKIN AT STATION 175.5 AND 11 INCHES FORWARD OF THE AFT SPAR AT STABILIZER BL 130. REPAIRED SKIN PER SRM 55-10-01-2R-11.
